# SDR SWAA2022010347234

- Difficulty date: November 23, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DELAMINATED ACCESS PANEL 621DB LEADING EDGE AT RT WING ; 2021-544057 / [01] TOOL USED: CALIPER P/N 500-197-30 S/N A18229508 DUE DATE: 29-SEP-22.; [02] TOOL USED SCALE P/N:CL5000; S/N:AE-408753; DUE DATE:19-MAR-22.; [03] TOOL USED HOTBONDER P/N HCS9200B-AV S/N 18185781 DUE DATE 11-DEC-21; [04] TOOL USED SCALE P/N CL5000 S/N AE-37099 DUE DATE 16/AUG/22; [05] REPAIRED ACCESS PANEL 621DB AT RT WING. AS PER B737-700 SRM 51-70-04-2R-10. TOOL USED HOT BONDER P/N: HCS9200B S/N: 18196126 DUE DATE: 27-JAN-22.; [06] CORRECTIVE ACTION 5 ENTRY BY ERROR.  REPAIRED ACCESS PANEL 621DB AT RT WING. AS PER B737-700 SRM 51-70-04-2R-10. TOOL USED HOT BONDER P/N: HCS9200B S/N: 18196126 DUE DATE: 27-JAN-22. SEE INDIVIDUAL SINGOFFS BELOW.; [07] TASK COMPLETED.
